A 54-year-old female asked:
Had upper chest pain last week heart ok doctor put me on ranitidine 300mg. having mid ab pain, stomach extended. could it be the meds, or other problem?
1 doctor answer • 1 doctor weighed in
Internal Medicine 29 years experience
Could be: Meloxicam . Try the ranitidine twice a day. It acts fast but not long. Avoid spicy food, food late at night and drink prior to bed.
Created for people with ongoing healthcare needs but benefits everyone.
4.7k viewsAnswered >2 years ago
Last updated Jun 28, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.